# SDR DXTA200702224

- Difficulty date: May 30, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 750
- Aircraft serial: 7500029
- Aircraft time: 8,747 hours, 5,956 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: MP50G4
- Part serial: 175A
- Condition: Inoperative
- Location: Te Flaps
- Part time: 8,747 hours, 8,956 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, WHEN FLAPS WERE SELECTED TO 35*, FLAPS FAIL LIGHT ILLUMINATED AND FLAPS STOPPED LOWERING AT ABOUT 20*. OPS CHECKED FLAP SYS ON GROUND. CHECKED GOOD. NO BITE CODES ON FLAP CONTROLLER. PERFORMED 750 FLAP T/S AND FOUND SUSPECT PDU. REMOVED PDU AND INSTALLED OVERHAULED PDU. OPS CHECK GOOD. NO BITE CODE PRESENT. IAW CESSNA 750 M/M 27-50-00.
